# SDR UIEA2025011690007

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,048 hours, 17,935 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB TORSION BOX REAR SPAR LOWER CHORD BTW LBL13.83 AND RBL 13.83, LOWER SKIN WITH CORROSION, DIMENSION ITEM 1 L=1'' W=0.680'', ITEM 2 L=2.5 '' W= 1.437 '' AND ITEM 3 L= 3'' W= 1.480 ''.( HORIZONTAL STAB TORSION BOX REAR SPAR LOWER CHORD BTW LBL13.83 AND RBL 13.83, LOWER SKIN WITH CORROSION, DIMENSION ITEM 1 L=L" W=O.680", ITEM 2 W=2.5 " 1.437 " AND ITEM 3 3" W: 1.480. JOB REPAIR WAS PERFORMED I.A.W. TRE6755079 AND RDR NUMBER CMA-TLS-24-0224-OIC DATE 23-DEC-24 CORROSION LEVEL 1. NO FURTHER DEFECTS NOTED )
